MathSciNet Relay Station
MathSciNet bibliographic data
MR226716 60.30
Studnev, Ju. P. Some generalizations of limit theorems in probability theory. (Russian) Teor. Verojatnost. i Primenen. 12 1967 729–734.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement